# SDR CALA9800053

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Brackets
- Condition: Cracked
- Location: Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN INBOARD AND OUTBOARD BRACKETS WHERE LT WING NR 2 LEADING EDGE FLAP ACTUATOR MOUNTS.  NEW BRACKETS WERE FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-10-1.
